Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Graphs and Combinatorics

Search In Journal Title:

Abbravation: Graphs and Combinatorics

Search In Journal Abbravation:

Publisher

Springer Japan

Search In Publisher:

DOI

10.1002/malq.19800262502

Search In DOI:

ISSN

1435-5914

Search In ISSN:
Search In Title Of Papers:

Cubic Bridgeless Graphs and Braces

Authors: Andrea Jiménez Mihyun Kang Martin Loebl
Publish Date: 2016/07/01
Volume: 32, Issue: 6, Pages: 2473-2495
PDF Link

Abstract

There are many longstanding open problems on cubic bridgeless graphs for instance Jaeger’s directed cycle double cover conjecture On the other hand many structural properties of braces have been recently discovered In this work we bijectively map the cubic bridgeless graphs to braces which we call the hexagon graphs and explore the structure of hexagon graphs We show that hexagon graphs are braces that can be generated from the ladder on 8 vertices using two types of McCuaig’s augmentations In addition we present a reformulation of Jaeger’s directed cycle double cover conjecture in the class of hexagon graphsAndrea Jiménez partially supported by CONICYT FONDECYT/POSTDOCTORADO 3150673 Núcleo Milenio Información y Coordinación en Redes ICM/FIC RC130003 Chile FAPESP Proc 2013/034476 and CNPq Proc 456792/20147 Brazil Mihyun Kang partially supported by the German Research Foundation KA 2748/21 and KA 2748/31 Martin Loebl partially supported by the Czech Science Foundation under the Contract Number P2021321988S


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: